# SDR DALA2025111308335

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 15,434 hours, 1,743 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Condition: Pinched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE HARNESS PINCHED INSIDE CLAMP AT WAP NR 2, C31. CAUSED WIRE TO GROUND OUT AND ARC AGAINST CLAMP.   REPAIRED WIRE HARNESS (WIRE 2456-5260) PER A330 ESPM 20-53-29. (1301310)
